Load-dependent machine failures in production network models

Göttlich, Simone ; Knapp, Stephan

DOI: https://doi.org/10.1137/18M1193177
URL: https://madoc.bib.uni-mannheim.de/50778
Additional URL: https://epubs.siam.org/doi/abs/10.1137/18M1193177
URN: urn:nbn:de:bsz:180-madoc-507787
Document Type: Article
Year of publication: 2019
The title of a journal, publication series: SIAM Journal on Applied Mathematics
Volume: 79
Issue number: 4
Page range: 1197-1217
Place of publication: Philadelphia, PA
Publishing house: Society for Industrial and Applied Mathematics
ISSN: 0036-1399 , 1095-712X
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Scientific Computing (Göttlich 2011-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item